# SDR SWAA2013062017450

- Difficulty date: May 9, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9923415
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSEMBLY CRACKED BETWEEN BS 294.5 TO BS 312, BETWEEN STRINGER 26R TO STRINGER 26L.  REPAIRED DUCT ASSEMBLY IAW EO.
